# SDR DALA2025092206906

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 86,136 hours, 32,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM. STOWED LANYARD-DOOR ARMS NML. (7549844)
